| Model Number |
BF-1TH190 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had b30 scope communication error and no picture.The issue occurred during setup for an unspecified procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, a root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description